The distribution of the likelihood ratio for mixtures of densities from the one-parameter exponential family
| Year of publication: |
1994
|
|---|---|
| Authors: | Böhning, Dankmar ; Dietz, Ekkehart ; Schaub, Rainer ; Schlattmann, Peter ; Lindsay, Bruce |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 46.1994, 2, p. 373-388
|
| Publisher: |
Springer |
| Subject: | Aitken acceleration | boundary problem | mixtures | asymptotic distribution of likelihood ratio |
-
Natural implementation with semi-responsible agents in pure exchange economies
Lombardi, Michele, (2017)
-
Chain-Ladder as Maximum Likelihood Revisited
Kuang, D., (2009)
-
A macroprudential perspective on the regulatory boundaries of U.S. financial assets
Arseneau, David M., (2021)
- More ...
-
Böhning, Dankmar, (1994)
-
Monotonicity of quadratic-approximation algorithms
Böhning, Dankmar, (1988)
-
Estimating the number of components in a finite mixture model: the special case of homogeneity
Schlattmann, Peter, (2003)
- More ...